MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION EXALT MODEL D SINGLE-USE DUODENOSCOPE; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00542421
Medical Device Problem Codes Leak/Splash (1354); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.
 
Event or Problem Description
It was reported to boston scientific corporation that a exalt model d was used during a endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026, for the treatment of stones.During the procedure, water began leaking where scope connects to exalt controller and continued to until image was lost.The procedure was completed with a reusable device.There was no patient complications reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.Block h11: the returned exalt model d was analysis.During the visual inspection, it was seen that the device had the water connector bent and the umbilicus connector pads were corroded.During the image test, the device displayed image as expected.During the functional inspection, it was seen that the device insertion tube tip was able to articulate without issues, the image wasn't lost when the tip was being articulated.During the leak test, the device started leaking water from the water connector and the tip of the umbilicus connector.During the destructive test, it was seen that the water connector was cracked inside the umbilicus connector.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A risk review performed for the exalt model d scope device confirmed that the event of scope loss of visualization and scope leak was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the exalt model d scope device is acceptable.The reported event of scope loss of visualization cannot be confirmed.Therefore, the most probable cause is device problem excluded.With all the available information, boston scientific concludes the reported event of scope leak was confirmed.Therefore, the most probable cause for scope leak is adverse event related to procedure.
 
Event or Problem Description

Brand Name
EXALT MODEL D SINGLE-USE DUODENOSCOPE
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24387938
Report Number3005099803-2026-00646
Device Sequence Number10208454
Product Code FDT
UDI-Device Identifier08714729993605
UDI-Public(01)08714729993605(17)270825(10)37290032
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K193202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542421
Device Catalogue NumberM00542421
Device Lot Number0037290032
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown